Hot
New
In stock

NUROMOL Tabs 72s

$51.50

Hurry up! Sales Ends In

Spend $30.00 for free shipping NZ wide
PRODUCT INFORMATION
PRODUCT INFORMATION

 DESCRIPTION

Nuromol contains two ingredients Ibuprofen and Paracetamol that together deliver temporary relief of pain and/or inflammation associated with: -Headache, -Migraine Headache -Tension Headache -Muscular Pain -Cold & Flu Symptoms -Period Pain -Dental Pain -Sinus Pain -Back Pain -Arthritic Pain -Reduces fever

I  INGREDIENTS

Ibuprofen 200mg & paracetamol 500mg.

I  DOSAGE

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 6 -8 hours as necessary (maximum 6 tablets in 24 hours). Keep to the recommended dose. Do not take for more than 3 days at a time, except with your doctor's advice. Do not give Nuromol tablets to children under 12 years. Nurofen for Children products are available

I  WARNINGS

Always read the label. Use only as directed. Incorrect use could be harmful. Do not use if you have a stomach ulcer. If symptoms persist see your healthcare professional. Reckitt Benckiser, Auckland. 0800 40 30 30

ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. INCORRECT USE MAY BE HARMFUL. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

We use cookies to ensure that we give you the best experience on our website.

NUROMOL Tabs 72s

NUROMOL Tabs 72s

$51.50
Pre-loader